Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Stress induced insomnia. Taken vyvanse and benadryl. Side effects?

Hey, I recently took 30mg of vyvanse in a slow release capsule about 5 hours ago. I still feel wide awake and I really want to sleep tonight. I have stress induced insomnia and I am not prescribed any medication for it so I compensate with 125mg of benadryl . While this is not healthy by itself, I plan on taking 75mg of benadryl to counter act the vyvanse so i can sleep tonight. I just want to make sure I am not going to die if I take it or have another horrible side effect. This is a one time thing but I still want to make sure before I just go and take some pills.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thank for asking. Benadryl is not a good medication for sleeping, although it is sold over the counter as sleep aid. Benadryl can change heart rate as well as vyvance can do. The arousal induced by vyvance will maintain and it is useful to take advantage of some relaxation method like meditation as they do not have any side effect. Vyvance is usually taken in the morning in order not to cause insomnia at night. The dose should be increased gradually in order to minimize the side effects and there should be a reason for it taking (it is usually prescribed by doctors for attention deficit disorder, etc). Otherwise, the side effects would be more than benefits. I wish you the best health.
Answered: Sun, 17 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor